# SDR SWAA2022050390640

- Difficulty date: April 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-168759 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW SRM 51-40-02;51-10-02 ITEM 9 DWG 141A1110 REV -;[02] CERTIFIED WORK PERFORMED RII
